# SDR RAAA97E8003

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ctr Wing Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND CENTER WING SECTION LOWER NR 5 PANEL CORRODED AT RBL 29, BETWEEN RISERS NR 33 AND 34.  REPAIRED PER SRM 57-2-1 PG 17, FIG 3, SHEET 10.
